Just diagnosed 2 weeks ago and have some questions about Vyvanse med

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Just diagnosed 2 weeks ago and have some questions about Vyvanse med

This topic contains 2 replies, has 3 voices, and was last updated by  Tomhurting 1 month, 3 weeks ago.

  • Author
    Posts
  • #99950

    jeffb63
    Participant

    So today will be the 15th day on Vyvanse. On day one of taking 40mg, i felt absolutely amazing. The fog finally cleared in my brain and i finally felt “in the moment”. Day 2, i attempted to do some bike riding with my son in the florida heat and felt extremely fatigued physically and mentally after a few hours. Day 3, went to a baseball game with my daughter and felt great, happiness, joy, and focused. (No brain fog) Day 4, started to feel a little anxiety but still “no brain fog”. Day 5, felt very zombieish, stimulated, but didnt have the mental clarity from recent days. Ended up talking to my dr about the symptoms and side effects i was having and she told me to open the capsule and add the med to 10ml’s of water, then use a syringe to take only 7.5ml’s from it. I did this for 7 days, but still couldnt find the therapeutic effect (me tal clarity) like i did compared to the first couple days i started the med. 3 days ago i went back up to the 40 mg capsule and still havent any positive effects. I feel the med kick 30-60 mins after taking it and feel a little “boost” for about an hour or so, then after that, severe anxiety and zombieish feeling again. My dr mentioned to me about adding wellbutrin to the vyvanse to help my anxiety issues as well. I am on an LOA from work right now bc i cant function on almost anything. I’m super anxious to get feeling better. i am a father of 2 and i’m running out of patience. I need help. All comments are appreciated.

  • #101977

    Ravenstar
    Participant

    I tried Vyvanse. It made me feel weird, so I went back to Ritalin. The scary thing was the Vyvanse affected my liver… but the numbers went back to normal after I went off it.

  • #101989

    Tomhurting
    Participant

    I was on Vyvanse for about 6 months. I think I was on 50mg. At first it seemed pretty awesome, I had so much energy and was always ‘on’. I was getting stuff done and felt pretty good. But then the side effects became apparent. I was always on edge. I started clenching my jaw all the time to the point of soreness. I got into arguments with people at work and also friends. I seemed to have difficulty restraining myself in these situations.

    What made me really nervous was the effects it had on my eating and sleeping habits. I lost any sense of hunger. I ate only because I knew I’d starve, but I was never hungry. I could go a day or two with zero food and no hunger at all. Same re sleep. I was never tired. A couple of times I went to work with zero sleep and felt no tiredness. Also I noticed my heart seemed to be really pumping, my heart rate felt high.

    In the end I felt like it wasn’t even helping with my ADHD, I was just high on speed and super energized. The drawbacks outweighed the benefits and I stopped taking it. Now I’m back to having plain old ADHD.

    Seems hopeless to be honest. Now I’m here trying to figure out how to deal with this awful condition.

You must be logged in to reply to this topic.